# SDR SWAA116930

- Difficulty date: October 6, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 75,449 hours, 67,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
